# SDR SWAA2025012280353

- Difficulty date: December 22, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED NUT ON ASSIST HANDLE AT FWD SERVICE DOOR 2024-764739<[01] REPLACED NUT ON ASSIST HANDLE AT FWD SERVICE DOOR IAW B737-800 AMM 52-41-31-400-802 STEP 3.F ITEM (2);[02] JOB COMPLETED
